The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry

Full-Text PDF (302 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
Volume 11, Issue 4, 2017, pp. 1395–1412
DOI: 10.4171/JNCG/11-4-6

Published online: 2017-12-15

The noncommutative Kalton–Peck spaces

Félix Cabello Sánchez[1]

(1) Universidad de Extremadura, Badajoz, Spain

For every von Neumann algebra $\mathcal M$ and $0

Keywords: Noncommutative $L_p$-spaces, Kalton–Peck spaces, twisted sum, complex interpolation

Cabello Sánchez Félix: The noncommutative Kalton–Peck spaces. J. Noncommut. Geom. 11 (2017), 1395-1412. doi: 10.4171/JNCG/11-4-6